Dr.Bob I have been HIV pos since August, 2005 and have been on Atripla for two years. My latest TCells in December were 769 and undetictible (sp). I was undetectable within 30 days of starting the regimen with no noticiable side effects. Fast...
...Hi,It's unlikely your HIV disease is causing your inner ear problems. If you are not seeing an HIV-knowledgeable ENT physician, the physician treating your ear problems should be in close Read more »
...during the "acute" phase, which lasts for six to 12 weeks after you've been infected. Once that period ends, you may well go years without your body giving away any sign whatsoever that you have HIV. This is why it's so important for ... Read more »
...they have neuropathy. Most doctors know it as a sock and glove nerveproblem, because the areas most affected are where you wear your socks andgloves. What Causes PN? The causes of PN are still unknown. Researchers suspect that either HIV,... Read more »
...Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first... Read more »
...population in 2006, they accounted for 17% of new HIV infections in the 50 states and the District of Columbia during that same year. The rate of new HIV infections among Hispanics/Latinos in 2006 was 2.5 times that of whites. The Numbers New... Read more »